# SDR DALA2023021401118

- Difficulty date: February 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA 1022 TO STA 1053, X=44.5 LAVORATORY FLOOR STRUCTURE (PAX CAB) (W2). SUMMARY OF NRC 00445: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA 1022 TO STA 1053, X=44.5 LAVORATORY FLOOR STRUCTURE WAS REPLACED PER B717-200 SRM 53-20-51-0I, 51-41-05-0G, AND 51-41-01-0G. (LP #2620370)
